MathSciNet Relay Station
MathSciNet bibliographic data
MR333643 (48 #11968) 46A05
Valdivia, Manuel Absolutely convex sets in barrelled spaces. Ann. Inst. Fourier (Grenoble) 21 (1971), no. 2, 3–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement